Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Swelling, irritation under foot, emptiness in stomach. Uric level increased. What is going on?

my uric acid level rise to 6.1, i feel pain, swelling and irritation under the foot. also pain in left thigh. i take nonveg and drink (small 30ml of three peg) one or two time in month. somebody told me to take two small piece of garlic with water on empty stomach, is this good? kindly suggest me diet, medicine and precautions.
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
You should check vascular supply of feet and control urat levels. This is obviously caused by hypeuricemia and there are certain medicines for it. Also you should do doppler ultrasounds to check venous and arterial flow. There is no food which can help except low urat food. Also if inflammation occur you should take antiinflammatory medicines. Wish you good health.
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor